T Nation

E2 Too Low? Sore Hands, No Energy/Libido


#1

Hey guys - I'm try to get everything in level for my doctors appointment. My previous regiment was:

200mg Testosterone once a week
No AI
No HCG

Blood tests were T @ 821 and E2 @ 35

My current regiment is now:

200mg Testosterone (60mg EOD)
1.6mg Anastrazole (~.40mg liquid EOD)
No HCG

I've been on the new regiment for 10 days and I feel horrible. My hands (fingers specifically) and elbows hurt. I have no energy, no libido and just a general apathy. I've also noticed some real aggression/rage issues popping up (which I am able to control but is a change)

I felt decent for the first 5 days or so but have really crashed since then. I'm wondering if my E2 has gone too low (which I need to get the blood test to confirm) with the combination of the more frequent/lower dose injections and addition of the AI. If that's the case, then what's the process for reducing the AI? Do I go off of it for a week and then start a lower dosage? What dosage would be appropriate? I determined my last dosage by 35/22 = 1.6. My concern is that I'm a hyper-metabolizer of T and an over-responder to the AI - that would suck

Any help would be great


#2

as an FYI - it is usually easier if you keep all of your information in one thread. starting a new thread without the details already discussed makes it hard for anyone to offer any kind of help. just an observation.

have you read the stickies and understand about the risk of overresponding to AI? Yes it is possible you have driven your E2 too low.

have you read the other stickies about injections and the 100mg average?

did you ever respond to the issues raised on your original thread?


#3

So a couple things - at 200mg per week my levels are at 821 - this is without HCG. With HCG isn't there still some natural T production? With average production being 40-60mg per week and not really getting all of the 200mg out of the injection, is 200mg of T without HCG really that much different than 100mg with HCG? Either way, the 200mg dosage is what put the T where it was.

I responded to the threads saying that I had my Thyroid tested (TSH 1.02) but that's it. My E2 was 35 and I specifically said that I was having symptoms - so, knowing that optimal is 22, an AI made sense.

As far as being an over-responder, it's kinda hard to know until you take something isn't it?


#4

1st - your 821 was when you were injecting 100mg once a week right? how many days after your injection? Why did you decide to increase to 200mg?

2nd - HCG can stimulate some natural production, but I am not sure if anyone really knows how much.

3rd - the problem with multiple threads and information being scattered about is that no one can remember what you posted or what your specifics are. like E2 of 35 - plus all of the advice that was already given about that... but that was when you were taking 100mg a week right? and at 200mg a week who knows what could be happening. on 1/13/11 you were taking 100mg a week and at 821. on 1/21/11 you said you were taking 200mg a week? I can't keep it all straight.

4th - per the stickies, you want to start off extremely slowly when taking an AI (isn't it recommended to start at .5mg (or 1mg) a week and then work up from there IF you don't see any improvements after a couple of weeks?). You started at 1.6mg a week, right and at the same time that you increased your T dose from 100mg to 200mg?


#5

821 was based off of 200mg once per week (blood taken on the 4th day)- I was mistaken on dosage (long story short, when I start I was on 1ML/week of 100mg/ML T and then that was changed to 200mg/ML and I didn't notice b/c I was focused on the ML and not the MG). E2 of 35 was at the same dosage/frequency

AI starting dosage is usually 1mg - I started at 1.6 based on 35/22 = 1.6 which was some math I saw in the numerous E2 threads.

End of the day, I'm going to back down to 1mg and see if that helps. Do I need to stop taking it to let it clear out or is it ok just to back it down


#6

first I would recommend finding out why your body needs 200mg of T to get to those levels. Uncover the underlying problem and fix it so that you don't need as much T and you don't need any AI.

second if you don't want to find out the real problem and want to continue along the current path then you can stop your AI for a week or so, before restarting at the lower dose, or you can simply reduce the amount you take. One works faster, the other may be easier on your system.

I was taking 200mg a week, and at one point was on 3mg Arimidex evey day to no avail. Still had estrogen issues and imbalances. When I tell you you really should look for other causes, I am talking out of personal experience. Now that I have everything else in balance (or close to it) I have dropped my T-Cyp down to 30mg EOD and no Arimidex.... and I am feeling so much better then before.


#7

That is terribly interesting - with zero Arimidex what is your E2 value ? I test mine in 4 hours. I have energy problems but my situation is complicated by some health issues I had in 2010. I wonder if I am using too much Arimidex but there is no need to go into that here.


#8

I am waiting for another month or two before I get another round of tests.

but here is a tiny tiny snapshot of my journey:
09/15/09 - 7.5mg Androderm / 53 E2 / 221 Total T
11/12/09 - 100mg weekly T-Cyp + 1mg Arimidex daily / 21 E2 / 350 Total T (on day seven after shot)
04/15/10 - 100mg E3D T-Cyp + 2mg Arimidex daily / 19 E2 / 1500+ Total T (on day two)
10/02/10 - 30mg EOD T-Cyp + .25mg Arimidex EOD / 13 E2 / 774 Total T (on day two)

so based on my last results in Oct., I stopped my Arimidex. Stopping DHEA also helped drop my E2 levels and reduce my need for Arimidex.

I am basically a walking test case of almost common problems - non transdermal absorbtion, biweekly & weekly shoots = huge hormonal swings, arimidex needed because I was pushing my T too high, etc. You should check out my thread and all of my attached bloodwork.

It is my opinion/theory that Arimidex is only needed IF you are pushing your T above your personal genetic optimal point OR your system does not have sufficient cortisol to work with the extra T being supplied. IF you fix your cortisol OR reduce your T dosage and/or increase injection frequency, you MAY be able to eliminate your need for Arimidex. At least that's how it worked for me and it does seem to make logical sense (at least to me).


#9

When not on anastrozole you CANNOT scale dose 35/22. That scaling only can be used to adjust an existing anastrozole dose.

Logic on T dosing seems very messed up.


#10

When not on anastrozole you CANNOT scale initial dose by 35/22. That scaling only can be used to adjust an existing anastrozole dose.

Logic on T dosing seems very messed up.

Your symptoms confirm E2 is way too low. You will need to dry out for 6 days then resume at 1/4th of the expected dose then see how that works. If E2 levels are way to low, E2 lab results are useless as you can't calc dose changes most of the time. If you are feeling decent, then the lab results will be useful.

Yes, no way to know if you are an over-responder in advance.

hCG T production is typically moderate - boosted my T only TRT levels 15%.

Such nice people skills! "as an FYI - it is usually easier if you keep all of your information in one thread. starting a new thread without the details already discussed makes it hard for anyone to offer any kind of help. just an observation."

He now has his case in 4 separate threads!


#11

I'm in HR. We HR guys know how to delivery negative news in a positive manner (or so I have been told) although I am not always successful.